Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres


Author: B. Wong
Journal: Proc. Amer. Math. Soc. 62 (1977), 54-56
MSC: Primary 32L05; Secondary 32H20, 32M05
MathSciNet review: 0425194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the automorphism groups of the compact measure hyperbolic manifolds are discrete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L05, 32H20, 32M05

Retrieve articles in all journals with MSC: 32L05, 32H20, 32M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0425194-0
PII: S 0002-9939(1977)0425194-0
Keywords: Measure hyperbolic, automorphism group, complex analytic bundle
Article copyright: © Copyright 1977 American Mathematical Society